# SDR USAA2009083192298

- Difficulty date: August 30, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A320-214
- Aircraft serial: 1393
- Aircraft time: 23,805 hours, 15,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1471 - PVD-CLT - EMERGENCY LIGHTS - SEAT 3C NEEDS EMERGENCY LIGHT LENS.  REPLACED EMERGENCY LIGHT LENS AT SEAT 3C.
